# SDR FDEA200904031242

- Difficulty date: April 3, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 56,243 hours, 12,849 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Fairing
- Part number: ABM7332503
- Part serial: NATRACKILVL0
- Condition: Damaged
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A, J

## Discrepancy

AFTER TO VIOLENT VIBRATION IN NOSE AREA WHEN ACCERATING THROUGH 230KTS.VIBRATION STOPPED WHEN DECCELATING TO 210KTS.276550  FLIGHT CREW ADVISED VIBRATION STARTED AFTER TAKEOFF AND ALL GEAR RETRACTED COMPLETELY.  CHECKED A/C AROUND,LDG GEAR FOUND NO DEFECT NOTED.  AILERON, FLAP, ELEVATOR, RUDDER, SPOILER OPS NORMAL.NOSE TIRE DE-SPIN PAD NORMAL.FOUND NR 1 AIR INTAKE FAIRING PLATE BROKEN AND REMOVED IT THEN ALL  PACK OPS NORMAL.   ACN RELEASED FOR SERVICE PER MEL 21-51-01-A  NR  1 PACK - INOP. "RAM AIR SCOOP  FAIRING PLATE MISSING.  INSTALLED NR 1 PACK RAM AIR SCOOP FAIRING PLATE PER MM 21-55-01-4. ADJUSTED NR 1 PACK RAM DOOR PER MM 21-55-01-4. REACTIVED NR 1 PACK FLOW CONTROL VALVE. PERFORMED ACC-1, ACC-2,AC  C-3 RTS TESTS PASSED PER MM 21-62-01-5.
